Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on Siegel's zeros

Yoichi Motohashi

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 5 (1979), 190-192.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 10H08


Motohashi, Yoichi. A note on Siegel's zeros. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 5, 190--192. doi:10.3792/pjaa.55.190.

Export citation


  • [1] E. Bombieri and H. Davenport: On the large sieve method. Number Theory and Analysis (Papers in Honour of E. Landau), New York, pp. 9-22 (1969).
  • [2] P. X. Gallagher: A large sieve density estimate near a—l. Invent. Math., 11, 329-339 (1970).
  • [3] Y. Motohashi: On some improvements of the Brun-Titchmarsh theorem. J. Math. Soc. Japan, 26, 306-323 (1974).
  • [4] Y. Motohashi: Primes in arithmetic progressions. Invent. Math., 44, 163-178 (1978).
  • [5] Y. Motohashi: Large sieve extensions of the Brun-Titchmarsh theorem (to appear).
  • [6] K. Pracher: Primzahlverteilung. Springer (1957).
  • [7] H. Siebert: Sieve methods and Siegel's zeros (to appear).